# SDR AALA2000541

- Difficulty date: March 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28 LT OUTBOARD LEG CORRODED STATION 720C.  BLENDED OUT CORROSION PER SRM 51-10-6 AND INSTALLED REPAIR STRAP PER ESO 11697 DATED 3-16-2000.  (M)
